# SDR DHLA200700073

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,764 hours, 30,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP WITH EMERGENCY EXIT LIGHT SWITCH ON AND DURING STANDBY POWER CHECK.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT BATTERIES PER MM 33-50-101 CK GOOD, P/N MISC062 (2 EACH).
